1st edition of “What are my bowels doing this week?”

I’ve been on the Low FODMAP diet for a bit less than a week now, but incidentally I had to start taking antibiotics around the same time because my ear magically grew to 2 times its normal size overnight 😦 One of the common side effects of the antibiotics is diarrhea, so for one thing I have no idea what effect the new diet is having on my bowel movements, because I’m stuck on the toilet all morning in any case. I DID notice that I’ve been feeling less bloated and gassy, but the thought occurred to me this morning that this may also be because my gut bacteria have been obliterated by the meds and there is no one in there fermenting even if I had ingested FODMAPs! Oh well, nothing to do but trust that the diet is doing something and wait until the course of antibiotics is through to see the real results!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s